# SDR DL72E020008

- Difficulty date: January 3, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Aircraft time: 73,967 hours, 44,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 11517
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, EMERGENCY LIGHTS FROM 27 AFT INOP INCLUDING 3 EXIT LIGHTS IN AFT CABIN.  REPLACED POWER SUPPLY.
